A note on helson’s conjecture on moments of random multiplicative functions

Adam J. Harper, Ashkan Nikeghbali*, Maksym Radziwiłł

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingChapter

17 Scopus citations

Abstract

In this note we are interested in cancellations in sums of multiplicative functions. It is well known that.

Original languageEnglish (US)
Title of host publicationAnalytic Number Theory
Subtitle of host publicationIn Honor of Helmut Maier's 60th Birthday
PublisherSpringer International Publishing
Pages145-169
Number of pages25
ISBN (Electronic)9783319222400
ISBN (Print)9783319222394
DOIs
StatePublished - Jan 1 2015

ASJC Scopus subject areas

  • General Mathematics
  • General Computer Science

Fingerprint

Dive into the research topics of 'A note on helson’s conjecture on moments of random multiplicative functions'. Together they form a unique fingerprint.

Cite this